MAUDE Adverse Event Report: RESTOR3D, FORMERLY CONFORMIS ITOTAL IDENTITY PS; POSTERIOR STABILIZED TOTAL KNEE

RESTOR3D, FORMERLY CONFORMIS ITOTAL IDENTITY PS; POSTERIOR STABILIZED TOTAL KNEE
Model Number RPS0101400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This failure mode & occurrence rate is in alignment with what was evaluated as part of the risk assessment and the components were designed and manufactured correctly.It was noted on the surgical plan that a thicker than planned cut would be required, and appropriately thicker polys were ordered and available at the time of surgery.Based on the date of surgery and the wear testing done, it is unlikely that a well aligned implant would have worn to the extent of causing laxity so soon.No action is needed at this time unless this becomes a trend at a higher rate of failure than evaluated.
 
Event or Problem Description
This patient underwent a primary total knee on (b)(6) 2021.Patient has developed global instability and needs poly exchange.

Brand Name
ITOTAL IDENTITY PS
Common Device Name
POSTERIOR STABILIZED TOTAL KNEE
Manufacturer (Section D)
RESTOR3D, FORMERLY CONFORMIS
600 research dr
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23458814
Report Number3004153240-2025-00020
Device Sequence Number15472291
Product Code JWH
UDI-Device IdentifierM572RPS0101400011
UDI-PublicM572RPS0101400011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRPS0101400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale